The $\overline\partial$-problem with support conditions and pseudoconvexity of general order in K\"ahler manifolds
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $M$ be an $n$-dimensional K\"ahler manifold with positive holomorphic bisectional curvature and let $\Omega\Subset M$ be a pseudoconvex domain of order $n-q$, $1\leq q\leq n$, with $C^{2}$ smooth boundary. Then, we study the (weighted) $\overline\partial$-equation with support conditions in $\Omega$ and the closed range property of $\overline\partial$ on $\Omega$. Applications to the $\overline\partial$-closed extensions from the boundary are given. In particular, for $q=1$, we prove that there exists a number $\ell_{0}>0$ such that the $\overline\partial$-Neumann problem and the Bergman projection are regular in the Sobolev space $W^{\ell}(\Omega)$ for $\ell<\ell_{0}$.
Abstract
Let $M$ be an $n$-dimensional K\"ahler manifold with positive holomorphic bisectional curvature and let $\Omega\Subset M$ be a pseudoconvex domain of order $n-q$, $1\leq q\leq n$, with $C^{2}$ smooth boundary. Then, we study the (weighted) $\overline\partial$-equation with support conditions in $\Omega$ and the closed range property of $\overline\partial$ on $\Omega$. Applications to the $\overline\partial$-closed extensions from the boundary are given. In particular, for $q=1$, we prove that there exists a number $\ell_{0}>0$ such that the $\overline\partial$-Neumann problem and the Bergman projection are regular in the Sobolev space $W^{\ell}(\Omega)$ for $\ell<\ell_{0}$.
참고문헌 (27)
- O. Abdelkader, "Solution to ∂-equations with exact support on pseudoconvex manifolds", Int. J. Geom. Methods Mod. Phys, 4(3), pp.339~348 (2007)
- A. Andreotti, "Carleman estimates for the Laplace-Beltrami equation on complex manifolds", dInst. Hautes Etudes Sci. Publ. Math, (25), pp.81~130 (1965)
- B. Berndtsson, "A Sobolev mapping property of the Bergman kernel", Math. Z, 235(1), pp.1~10 (2000)
- H. P. Boas, "Equivalence of regularity for the Bergman projection and the ∂-Neumann problem", Manuscripta Math, 67(1), pp.25~33 (1990)
- J. Cao, "The ∂-Cauchy problem and nonexistence of Lipschitz Levi-flat hypersurfaces in CPn with n ≥ 3", Math. Z, 256(1), pp.175~192 (2007)
- J. Cao, "Estimates for the ∂-Neumann problem and nonexistence of C2 Levi-flat hypersurfaces in CP n", Math. Z, 248(1), pp.183~221 (2004)
- S. C. Chen, "Partial differential equations in several complex variables" (2001), American Mathematical Society, Providence, RI and International Press
- "Complex analytic and differential geometry"[URL]
- M. Derridj, "Regularit´e pour ∂ dans quelques domaines faiblement pseudo-convexes", J. Differential Geometry, 13(4), pp.559~576 (1978)
- K. Diederich, "Smoothing q-convex functions and vanishing theorems", Invent. Math, 82(2), pp.291~305 (1985)
- M. G. Eastwood, "Cohomologically complete and pseudoconvex domains", Comment. Math. Helv, 55(3), pp.413~426 (1980)
- O. Fujita, "Domaines pseudoconvexes d’ordre g´en´eral et fonctions pseudoconvexes d’ordre g´en´eral", J. Math. Kyoto Univ, 30(4), pp.637~649 (1990)
- P. S. Harrington, "The order of plurisubharmonicity on pseudoconvex domains with Lipschitz boundaries", Math. Res. Lett, 15, pp.485~490 (2008)
- P. S. Harrington, "The Strong Oka’s lemma, bounded plurisubharmonic functions and the ∂-Neumann problem", Asian J. Math, 11(1), pp.127~139 (2007)
- J. J. Kohn, "On the extension of holomorphic functions from the boundary of a complex manifold", Ann. of Math, 81, pp.451~472 (1965)
- L. H¨ormander, "L 2-estimates and existence theorems for the ∂-operator", Acta Math, 113, pp.89~152 (1965)
- J.-L. Lions, "Non-Homogeneous Boundary Value Problems and Applications. Vol. I" (1972), Springer
- K. Matsumoto, "Boundary distance functions and q-convexity of pseudoconvex domains of general order in K¨ahler manifolds", J. Math. Soc. Japan, 48(1), pp.85~107 (1996)
- T. Ohsawa, "Bounded P.S.H. functions and pseudoconvexity in Ka¨hler manifolds", Nagoya Math. J, 149, pp.1~8 (1998)
- S. Saber, "Solution to ∂ problem with exact support and regularity for the ∂-Neumann operator on weakly q-convex domains", Int. J. Geom. Methods Mod. Phys, 7(1), pp.135~142 (2010)
- S. Saber, "The L 2 ∂-Cauchy problem on weakly q-pseudoconvex domains in Stein manifolds", Czechoslovak Math. J, 65(3), pp.739~745 (2015)
- S. Saber, "The ∂ Cauchy-Problem on weakly q-convex domains in the complex projective space"
- M.-C. Shaw, "Local existence theorems with estimates for ∂b on weakly pseudo-convex boundaries", Math. Ann, 294(4), pp.677~700 (1992)
- Y. T. Siu, "Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems", J. Differential Geom, 17(1), pp.55~138 (1982)
- E. M. Stein, "Singular Integrals and Differentiability Properties of Functions" (1970), Princeton University Press
- G. Vigna Suria, "q-pseudoconvex and q-complete domains", Composito. Math, 53, pp.105~111 (1984)
- G. Zampieri, "Complex analysis and CR geometry" (2008), American Mathematical Society
